Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Skin near knee darkening. Lost weight. Reason?

hi im having a diet that i eat once every 1-2 days and only a little , i used to weigh like 240 lbs now im around 180 lbs and 7.2ft tall , my skin near my left knee is turning black , my mom s skin is turning black too but under her left eye... whats the reason ? and thanks if you answer me ... i really need to know what caused this
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query posted .

I would be pleased to answer your question .
Your condition and your mother's condition of skin darkening are totally different .
Your condition on the knee can be due to friction or hormonal changes or Vitamin B 12 deficiency .
You should get Chemical Glycolic peels done for the knee to lighten it or even have multivitamin supplements .
Avoid friction on the area .

For your mother's condition :

She should apply over the counter Vitamin C serum on the area twice a day daily

Thanks and take care
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor